O-Modularity and O-Distributivity in Semilattices

Main Article Content

S. N. Begum
M. A. Hossain
A. S. A. Noor

บทคัดย่อ

In this paper we prove that every convex subordered set of an ordered set can be written as an intersection of a down-set and an up-set. We characterize o-modular and odistributive semilattices in terms of ideals of the semilattices. The notion of o-modular, odistributive and o-standard elements has been developed. We characterize the relation among the elements.

Article Details

How to Cite
Begum, S. N., Hossain, M. A., & Noor, A. S. A. (2015). O-Modularity and O-Distributivity in Semilattices. Science & Technology Asia, 15(4), 41–48. สืบค้น จาก https://ph02.tci-thaijo.org/index.php/SciTechAsia/article/view/41265
บท
Articles